Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Chebyshev polynomial of best approximation to a given function on an interval

Author: O. Shisha
Journal: Math. Comp. 20 (1966), 266-271
MSC: Primary 41.40
MathSciNet review: 0194809
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.40

Retrieve articles in all journals with MSC: 41.40

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society